Facebook Pixel

hi there

By August 30, 2016 - 3:42am
Rate This

We had sex 1 - 2 weeks after her last menstruation and she had them irregularly. She took Trust Pills as ECP 9 hours after. 6 days after the dose, she bled heavily lasting for 3 days. She also had back pains then and she said it was just like her period. I'm not sure exactly if it is her period or just the withdrawal bleeding. until now 1 month and 1 week after her withdrawal or is it period, she still doesnt bleed but has back pains and white discharges? what do you think? pls hlp

Add a Comment1 Comments

HERWriter Guide

Hi deadpoolzzz

Thank you for your post!

For a woman - Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so her risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If she doesn't get her next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.
Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

August 30, 2016 - 6:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!